# SDR 95ZZZM45

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin Flap
- Condition: Gouged
- Location: Rt Te Flap
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED LEADING EDGE RIGHT WING OUTBOARD FORE FLAP P/N 65B019014, 28.5 INCHES FROM OUTBOARD EDGE.  REPAIRED IAW SRM 51-40-09 TABLE 1.  TOTAL CYCLES 18,248.
